# SDR CALA2013102592387

- Difficulty date: October 23, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 90,280 hours, 14,306 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE OVERWING RT SIDE GREEN LIGHTS.  R & R MID LAVATORY FLOOR MOUNTED EMERGENCY EXIT LIGHT IAW AMM 33-51-10 & REPLACED POWER SUPPLY M1554 IAW AMM 33-51-07 & OPERATIONS CHECKED GOOD IAW AMM 33-51- 00 ON NON-ROUTINE 35242.
